American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F15) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Yu. S. Mishura and E. Yu. Munchak. Rate of convergence of option prices by using the method of pseudomoments. Theor. Probability and Math. Statist. 92 (2016) 117-133.
Abstract, references, and article information   
View Article: PDF

[2] I. V. Malyk, E. F. Tsar'kov and V. K. Yasyns'kyĭ. Asymptotic behavior of the solution of a linear stochastic differential-difference equation of neutral type. Theor. Probability and Math. Statist. 79 (2009) 89-100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. Chen, T.-C. Hu and A. Volodin. Limiting behaviour of moving average processes under negative association assumption. Theor. Probability and Math. Statist. 77 (2008) 165-176. MR 2432780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. V. Buldygin and V. O. Koval'. Prokhorov--Loève strong law of large numbers for martingales normalized by operators. Theor. Probability and Math. Statist. 73 (2006) 31-46. MR 2213334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Castellucci and R. Giuliano Antonini. Laws of iterated logarithm for stochastic integrals of generalized sub-Gaussian processes. Theor. Probability and Math. Statist. 73 (2006) 47-56. MR 2213840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. O. Koval'. Bounded law of the iterated logarithm for sums of independent random vectors normalized by matrices. Theor. Probability and Math. Statist. 72 (2006) 69-73. MR 2168137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. PRV property of functions and the asymptotic behaviour of solutions of stochastic differential equations. Theor. Probability and Math. Statist. 72 (2006) 11-25. MR 2168132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. Some properties of asymptotic quasi-inverse functions and their applications. II. Theor. Probability and Math. Statist. 71 (2005) 37-52. MR 2144319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. K. Yasins'kii and S. V. Antonyuk. On the properties of the second moment of solutions of stochastic differential-functional equations with varying coefficients. Theor. Probability and Math. Statist. 70 (2005) 177-184. MR 2110874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. Some properties of asymptotic quasi-inverse functions and their applications I. Theor. Probability and Math. Statist. 70 (2005) 11-28. MR 2109819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rita Giuliano Antonini and Luca Pratelli. A strong law of large numbers for generalized almost sure central limit theorems. Theor. Probability and Math. Statist. 70 (2005) 1-9. MR 2109818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] O. E. Shcherbakova. Asymptotic behavior of increments of random fields. Theor. Probability and Math. Statist. 68 (2004) 173-186. MR 2000647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K.-H. Indlekofer and O. I. Klesov. The complete convergence in the strong law of large numbers for double sums indexed by a sector with function boundaries. Theor. Probability and Math. Statist. 68 (2004) 49-53. MR 2000394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. N. Frolov. The Erdös--Rényi law for renewal processes. Theor. Probability and Math. Statist. 68 (2004) 157-166. MR 2000645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia